# SDR CA090202005

- Difficulty date: January 23, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 18,875 hours
- Engine: Pwa PT6A135
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: XA1AK
- Condition: Punctured
- Location: Tire
- Part time: 86 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT MAIN TIRE WAS REPORTED LOW BY OUR MAINTENANCE CREW.   MAINTENANCE PERSONNEL IMMEDIATELY REPLACED THE WHEEL ASSY AS PREVENTATIVE MAINTENANCE, SINCE 3 TIRE FAILURE INCIDENTS OCCURRED THIS PAST MONTH.  THE TIRE AND TUBE WERE INSPECTED AND THE TUBE REVEALED A PUNCTURE MARK, CAUSING A SLOW DEFLATION.
